# SDR AALA202401050885

- Difficulty date: December 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 59,979 hours, 38,096 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Burned
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX. FLIGHT CREW REPORTED BLUE HYDRAULIC LOSS OF PRESSURE AFTER GENERATOR 1 KICKED OFFLINE THEN RECOVERED. THE AIRCRAFT LANDED SAFELY AT PHX AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202312180885: MAINTENANCE DETERMINED THE GENERATOR 1 FAULT CAUSED THE HYDRAULIC PRESSURE LOSS AND FOUND THE #1 ENGINE GENERATOR FEEDR CABLE CONNECTOR BURNT / DAMAGED. MAINTENANCE REPLACED THE #1 ENGINE IDG HARNESS FEEDER CABLE CONNECTOR BETWEEN 400VCI AND LUG 400VTI. THE IDG HARNESS ON THE #1 ENGINE WAS REPLACED (AALA202401053323) ALONG WITH THE#1 ENGINE IDG (AALA202401058682). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
